BibTeX record: journals/jgt/AlonRSV06

download as .bib file

@article{DBLP:journals/jgt/AlonRSV06,
  author    = {Noga Alon and
               Rados Radoicic and
               Benny Sudakov and
               Jan Vondr\`{a}k},
  title     = {A Ramsey-type result for the hypercube.},
  journal   = {Journal of Graph Theory},
  year      = {2006},
  volume    = {53},
  number    = {3},
  pages     = {196--208},
  url       = {http://dx.doi.org/10.1002/jgt.20181},
  doi       = {10.1002/jgt.20181},
  timestamp = {Tue, 02 Sep 2014 23:49:06 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/jgt/AlonRSV06},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}